# SDR EGRA2005212

- Difficulty date: January 22, 2005
- Submitted: February 11, 2005
- Operation: Air carrier
- Aircraft: N764MH
- Make and model: Skrsky S76
- Aircraft serial: 760181
- Aircraft time: 10,528 hours
- Engine: Allsn 250C30
- System (JASC): 6710 · Main Rotor Control
- Part: Actuator
- Part number: 7630103901102
- Condition: Frozen
- Location: Afcs
- Stage of operation: HO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS LIFTED TO HOVER PRIOR TO FLIGHT.   CONTROL INPUTS SEEMED SLUGGISH AS IF AFCS WAS OFF.  AIRCRAFT WAS IMMEDIATELY LANDED, AFCS SYSTEM WAS CONFIRMED ON.  FUNCTION CHECK PERFORMED AND ALL AFCS CHANNELS NOTED TO BE EITHER SLUGGISH OR INOP.  HEAT WAS APPLIED TO ROLL AND PITCH ACTUATORS.  GROUND RUN AIRCRAFT.  OPERATIONAL CHECK OK.
